DOI QR코드

DOI QR Code

Hyers-Ulam Stability of Jensen Functional Equation in p-Banach Spaces

  • Received : 2012.06.13
  • Accepted : 2013.05.09
  • Published : 2014.09.23

Abstract

In this paper, we prove the generalized Hyers-Ulam stability of the following Jensen type functional equation $$f(\frac{x-y}{n}+z)+f(\frac{y-z}{n}+x)+f(\frac{z-x}{n}+y)=f(x)+f(y)+f(z)$$ in p-Banach spaces for any fixed nonzero integer n.

Keywords

Stability;Jensen functional equation;Quasi-normed spaces;p-Banach spaces

References

  1. T. Aoki, On the stability of the linear transformation in Banach spaces. J. Math. Soc. Japan, 2(1950), 64-66. https://doi.org/10.2969/jmsj/00210064
  2. Y. Benyamini, J. Lindenstrauss, Geometric Nonlinear Functional Analysis, vol. 1. Colloq. Publ. 48(2000), Amer. Math. Soc. Providence.
  3. D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Am. Math. Soc., 57(1951), 223-237. https://doi.org/10.1090/S0002-9904-1951-09511-7
  4. Z. Gajda, On the stability of additive mappings. Int. J. Math. Math. Sci., 14(1991), 431-434. https://doi.org/10.1155/S016117129100056X
  5. Z. X. Gao, H. X. Cao, W. T. Zheng, L. Xu, Generalized Hyers-Ulam-Rassias stability of functional inequalities and functional equations, J. Math. Inequal., 3(2009), 63-77.
  6. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184(1994), 431-436. https://doi.org/10.1006/jmaa.1994.1211
  7. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27(1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  8. S. Jung, On the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 204(1996), 221-226. https://doi.org/10.1006/jmaa.1996.0433
  9. H. Kim and E. Son, Hyers-Ulam stability of Jensen Functional Inequality in p-Banach spaces, Abst. and Appl. Anal., 2012, Article ID 270954, 16pp.
  10. M. S. Moslehian, A. Najati, An application of a fixed point theorem to a functional inequality, Fixed Point Theory, 10(2009), 141-149.
  11. M. Moghimi, A. Najati, C. Park, A functional inequality in restricted domains of Banach modules, Adv. Difference Equations. 2009, Article ID 973709, 14pp.
  12. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc., 72(1978), 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  13. A. Najati, E. G. Zamani, Stability of a mixed additive and cubic functional equation in quasi-Banach spaces, J. Math. Anal. Appl., 342(2008), 1318-1331. https://doi.org/10.1016/j.jmaa.2007.12.039
  14. A. Najati, J. Lee, C. Park, On a Cauchy-Jensen functional inequality, Bull. Malaysian Math. Sci. Soc., 33(2010), 253-263.
  15. A. Najati, M.B Moghimi, Stability of a functional equation deriving from quadratic and additive function in quasi-Banach spaces, J. Math. Anal. Appl., 337(2008), 399-415. https://doi.org/10.1016/j.jmaa.2007.03.104
  16. Th. M. Rassias, The stability of mappings and related topics, in 'Report on the 27th ISFE'. Aequ. Math., 39(1990), 292-293.
  17. Th. M. Rassias, P. Semrl, P: On the behaviour of mappings which do not satisfy Hyers-Ulam-Rassias stability, Proc. Am. Math. Soc., 114(1992), 989-993. https://doi.org/10.1090/S0002-9939-1992-1059634-1
  18. J. M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal., 46(1982), 126-130. https://doi.org/10.1016/0022-1236(82)90048-9
  19. J. M. Rassias, On approximation of approximately linear mappings by linear mappings, Bull. Sci. Math., 108(1984), 445-446.
  20. S. Rolewicz, Metric Linear Spaces. PWN-Polish Scientific Publishers, Reidel, Warszawa, Dordrecht (1984)
  21. S. M. Ulam, A Collection of the Mathematical Problems. Interscience Publ., New York (1960)

Acknowledgement

Supported by : National Research Foundation of Korea (NRF)